# SDR MASA97186

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67YV
- Make and model: Beech 1900D
- Aircraft serial: UE67
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800411
- Condition: Cracked
- Location: Lt Mlg
- Component: 1148100231
- Stage of operation: AP
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

FLL/MTH - FLT 5442 - EN ROUTE, THE MAIN GEAR EXTENDED UNCOMMANDED AND THE HYDRAULIC LOW ANNUNCIATOR ILLUMINATED.  THE CREW MANUALLY EXTENDED THE NOSE GEAR, DECLARED AN EMERGENCY, AND LANDED IN MTH WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE LT MLG ACTUATOR AFT END CAP CRACKED.  REMOVED AND REPLACED MLG ACTUATOR, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
